# SDR MASA2015030812950

- Difficulty date: March 8, 2015
- Submitted: March 8, 2015
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 26,852 hours, 22,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE SWITCH LEFT IN ARM POSITION.  CURRENTLY RECHARGING.
